# SDR HNAA2009081000247

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 338
- Aircraft time: 36,238 hours, 39,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF COCKPIT DOOR FELL OFF.  THE CREW TURNED BACK TO ROA WHERE MAINTENANCE INSPECTED DOOR, FOUND NO DEFECTS AND RESECURED UPPER AND LOWER HINGE POINTS.  OPERATIONAL CHECK ON BOTH DEADBOLT AND ROTATE LOCKS GOOD.
